Objective: Background: Case Report: Conclusions: Unusual clinical course Adverse events following immunization (AEFIs) remain under recognized, particularly when the symptoms experienced are uncommon and mimic natural disease. In the context of the worldwide effort to provide protection against SARS-CoV-2 using multiple doses of vaccination and with the availability of multiple vaccines, the early recognition and prompt treatment of AEFIs has increased importance, as does the ability to carefully select an alternative after an AEFI occurs. A 60-year-old woman presented for clinical immunology review with a 9-month history of glossitis and xerostomia. Onset of symptoms occurred following her first vaccination with a COVID-19 vaccine (BNT162b2). After partial interval improvement, her symptoms progressively worsened after a second vaccination and third booster vaccination with BNT162b2. While undergoing reviews from multiple specialists for possible underlying connective tissue disease, and with other causes of her symptoms being excluded, the patient’s symptoms progressed, with worsening tongue swelling with new fissuring and xerostomia. The patient experienced an unintentional weight loss of 8 kg due to oral discomfort. It was only after this time that an AEFI was considered the cause of her presentation, after all other diagnostic considerations were considered unlikely. Targeted, symptomatic, localized treatment with topical oral corticosteroids was initiated, followed by a gradual tapering regimen, with excellent response. This case highlights the need to consider AEFIs early in the differential diagnosis of unusual presentations and the importance of considering a trial of targeted symptomatic treatment for patients, even if diagnostic uncertainty remains.